# SDR REXA2018112731112

- Difficulty date: October 31, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 #1 SEAT TRACK HAS CORROSION
REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ900 AMM 53-00-49 REF AAR W/O 1016308/2000/0171 S/N# 6667268 FOR SEAT TRACK ID. AAR AP-225.
